# SDR IPXA2024050600755

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 23,746 hours, 14,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF INTERIOR EMERGENCY LIGHTS FAILED THE AUTOMATIC ACTIVATION IN EVENT OF DC POWER FAILURE CHECK T/S PER A300 AWM 33-51-03 SUSPECT 490VU MAINTENANCE PANEL 233LT RLY DIM. R&R RELAY IAW ESPM 20-46-50-01. PERFORMED OPS TEST OF EMERGENCY LIGHTING AUTO ACTIVATION IN EVENT OF DC POWER FAIL IAW AMM 33-51-00/501. OPS NORMAL
